# SDR ASAA2016102518478

- Difficulty date: October 25, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 15,677 hours, 5,013 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Open
- Location: External Power
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, E
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, COCKPIT CREW HEARD AND FELT A LOUD VIBRATION.  LEVELED OFF AT 24K FT. KEPT AIRSPEED AT 280. RETURNED TO DEPARTURE UNEVENTFULLY.  ACFT GROUNDED. ON RETURN TO GATE, FOUND EXTERNAL POWER DOOR OPEN.  PERFORMED A GVI OF DOOR AND SURROUNDING AREA. NO DAMAGE NOTED AND OPS CHECKED GOOD. OK FOR SERVICE, IAW AMM 05-51-67.
